# SDR SWAA2019050232143

- Difficulty date: April 4, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 69,206 hours, 40,952 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A126126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME UPPER FLANGE CORRODED AT BS. 767, BETWEEN RBL 7 TO RBL 24.  REPAIRED FLANGE PER EA AND ER.
